| Model Number |
CD3265-40Q |
| Medical Device Problem Code |
Failure to Interrogate (1332)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that a patient presented in-clinic.Upon presenting, it was found that the patient's implantable cardioverter defibrillator exhibited loss of radio frequency telemetry, with only inductive telemetry possible.A corrective cyber security upgrade was performed on (b)(6) 2021 which restored radio frequency telemetry function.The patient was stable throughout.